# SDR CALA2014031990637

- Difficulty date: March 16, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 75,460 hours, 28,018 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dead Bolt
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR ELEC SWITCH TESTS GOOD, BUT WHEN DOOR CLOSED WITH SWITCH ARMED DOOR CAN BE OPENED.  DEAD BOLT WORKS NORMALLY.  REPLACED DEAD BOLT ASSEMBLY, OPERATIONS CHECKED GOOD, DOOR LOCKS.
